# SDR SWAA2015091043673

- Difficulty date: August 29, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 57,763 hours, 33,483 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, RIB CRACKED AT STAB STATION 92.70 & 38" OF FRONT SPAR.  REPAIRED RIB IAW SRM.
